MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-33
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 02/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The reported patient effects of angina and stenosis are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.The investigation was unable to determine a conclusive cause for the reported stent break.Additionally, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient presented with unstable angina and a 3.5 x 33 mm xience alpine stent was implanted in a tortuous lesion in the mid obtuse marginal coronary artery.Post procedure it was confirmed that the patient was compliant with dual antiplatelet drug therapy.On (b)(6) 2019, the patient was re-admitted with angina for a second percutaneous coronary intervention.In-stent restenosis of the stent was identified; however, during review of the stent implant under fluoroscopy, a stent fracture was also suspected.The suspected fracture was at the middle of the stent implant, at the site of the restenosis.Following de-bulking of the lesion with a laser, a 3.5 x 15 mm xience sierra stent was deployed to treat the restenosis.Post dilatation was performed with a 3.75 x 8 mm nc trek balloon dilatation catheter to complete the procedure.The patient was reported to be doing well post procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8445707
Report Number2024168-2019-02264
Device Sequence Number2170584
Product Code NIQ
UDI-Device Identifier08717648199561
UDI-Public08717648199561
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1125350-33
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR